The Number of Relatively Prime Subsets of a Finite Union of Sets of Consecutive Integers

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

The Number of Relatively Prime Subsets of a Finite Union of Sets of Consecutive Integers

TitleThe Number of Relatively Prime Subsets of a Finite Union of Sets of Consecutive Integers
Publication TypeJournal Article
Year of Publication2014
AuthorsAyad, M, Coia, V, Kihel, O
JournalJournal of Integer Sequences
Volume17
Pagination3